Couldn't find what you looking for?

TRY OUR SEARCH!

The first day of my last period was July 17th. I had intercourse, but the condom broke, on July 29th and I got ECP within 12hrs the next day. I am now, August 14th, experiencing the first day light dark bleeding; cramps are like normal periods, but te bleeding is much lighter. What does this mean? Is it normal to have light periods like this, or am I pregnant?
Thanks

Loading...

Hey there, you should not be scared at all. I was taking an emergency contraception so many times and every time I had this light bleeding. Of course, when I took my first emergency pill and when I noticed that I am bleeding next morning, I started to panic and of course, I went to see my doctor immediately. That was a good option because that is when I have learned that this is very common side - effect and that almost every girl has it. No, you are not pregnant, you will have your period and this is because of the pill. 

Reply

Loading...

its normal for this to happen after taking the ecp.You need to give your body time to heal from it and even then your periods might never be normal again
Reply

Loading...

how did your periods turn out- did they go back to normal soon after?
Reply

Loading...

May I ask what happened in the end for you please?
Reply

Loading...